# SDR DALA2018022601223

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT LOWER SILL CREASE BEAM CORRODED AT AFT GIRT BAR MOUNT FITTING.  CORROSION REMOVED AND FOUND OUT LIMITS. INSTALLED NEW ANGLE ON THE CREASE BEAM IAW SRM 51-40-02, SRM 51-40-05, & DWG 143N8322, REV - .
